MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLO ADV GLENOID REAMER 44MM; EXTREMITY INSTRUMENTS : REAMERS

DEPUY ORTHOPAEDICS INC US GLO ADV GLENOID REAMER 44MM; EXTREMITY INSTRUMENTS : REAMERS
Catalog Number 212861001
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that this was an entire artificial joint replacement procedure treating shoulder joint osteoarthropathy on (b)(6) 2019.The surgeon used the reamer (212861001) for scraping the scapula.It took time for the scraping because the reamer was not sharp enough.The procedure was delayed less than 30 minutes.There was no harm to the patient.The device was the first use when the issue occurred.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).The device was reviewed and confirmed the device is worn.Root cause attributed to the device being worn from normal use and servicing.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Added: d4(lot number), h4.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLO ADV GLENOID REAMER 44MM
Common Device Name
EXTREMITY INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9156522
Report Number1818910-2019-107809
Device Sequence Number2138968
Product Code HTO
UDI-Device Identifier10603295089230
UDI-Public10603295089230
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212861001
Device Lot NumberAF0511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer10/04/2019
11/18/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date10/21/2019
11/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1